Dismiss Notice
Welcome! Please read this announcement regarding the new Forums: Click Here"

Ibuprofen (Motrin) or Naproxen (Aleve)

Discussion in 'Medications that can cause Hair Loss' started by azabelia, Nov 12, 2011.

  1. azabelia

    azabelia Guest

    I'm looking for advice from those of you who have experience with NSAIDS. I know all NSAIDS can cause hair loss. Does anyone here have an opinion which is worse, Aleve or Motrin? I take Motrin before bedtime, but inevitably wake in the middle of the night with pain. Aleve would hopefully allow me to sleep through the night. Anyone?
    Azabelia
     
  2. littlenewo

    littlenewo Guest

    I use motrin, naproxen (aleve) I feel increased my loss. Although I jhave no proof. Just my feeling.
     
  3. azabelia

    azabelia Guest

    Thank you littlenewo. I'll just stick with the Motrin.
     
  4. TinaM1968

    TinaM1968 Established Member

    Joined:
    Oct 10, 2018
    Messages:
    300
    Likes Received:
    64
    Dislikes Received:
    0
    Old thread but an eye opener I didn’t realize. The past 5 months been living on aleve :( for a tooth abscess ugh
     

Share This Page